Multiple Solutions for Degenerate Elliptic Systems Near Resonance at Higher Eigenvalues
Yu-Cheng An and
Hong-Min Suo
Abstract and Applied Analysis, 2012, vol. 2012, 1-19
Abstract:
We study the degenerate semilinear elliptic systems of the form , where is an open bounded domain with smooth boundary , the measurable, nonnegative diffusion coefficients , are allowed to vanish in (as well as at the boundary ) and/or to blow up in . Some multiplicity results of solutions are obtained for the degenerate elliptic systems which are near resonance at higher eigenvalues by the classical saddle point theorem and a local saddle point theorem in critical point theory.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/532430.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/532430.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:532430
DOI: 10.1155/2012/532430
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().